# SDR IPXA13176684

- Difficulty date: January 5, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 11,333 hours, 7,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN FLOORBOARD 231PH IS BROKEN AT LOWER SURFACE.   REPAIRED FLOORBOARD IAW EO A300-5320-42721-C,  PAR 6A.
